# SDR WTAA950242

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - FLAP ASYMMETRY REPORTED WHEN TRANSITIONING INTO CRUISE CONFIGURATION AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLICATE DISCREPANCY ON GROUND.  REPLACED FLAP CONTROL UNIT AND FLAP ANNUNCIATOR PANEL FOR PRECAUTIONARY REASONS.  AIRCRAFT RETURNED TO SERVICE.  REMOVED AND COMPONENTS WERE INSPECTED AND BENCH CHECKED WITH NO DISCREPANCIES NOTED.  COMPONENTS RETURNED TO STOCK.  (M0
